question-icon

Can Citalopram and Anastrozole lead to hot flashes, sweats and high BP?

default
Posted on Sat, 8 Feb 2020
Question: Hi I recently had a heart ablation in the RVOT for pvcs. The last to nights I have woken with hot flash,sweats and my heart rate going to as high as 140. I do some vagul moves and deep breath and it comes back down. It happened 2 times last night. I am on citalopram 20 mg. and anastrozole. Didn't know if that could contribute.
Thank you XXXXXXX Dxxxxxx
doctor
Answered by Dr. Ivo Ditah (28 minutes later)
Brief Answer:

I will recommend you get an EKG and probably a holter monitor!

Detailed Answer:

Hi,

You need to get an EKG and a holter monitor. This might signal a failure of the ablation procedure.

It warrants re-evaluation by your cardiologist. I am not of the opinion that your medications are responsible for this.

In the interim, continue with vagal maneuvers when the accelerated rhythm set in.

Hope I have answered your query.

Take care

Regards,
Dr Ivo Ditah, Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Citalopram and Anastrozole lead to hot flashes, sweats and high BP?

Brief Answer: I will recommend you get an EKG and probably a holter monitor! Detailed Answer: Hi, You need to get an EKG and a holter monitor. This might signal a failure of the ablation procedure. It warrants re-evaluation by your cardiologist. I am not of the opinion that your medications are responsible for this. In the interim, continue with vagal maneuvers when the accelerated rhythm set in. Hope I have answered your query. Take care Regards, Dr Ivo Ditah, Internal Medicine Specialist